It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Does the tiredness with serzone ever go away

Re: Does the tiredness with serzone ever go away

[ Back to Messages ]

Message

Posted by Victoria on August 29, 2000 at 19:09:51:

In Reply to: Does the tiredness with serzone ever go away posted by susan on August 28, 2000 at 14:37:19:

: My doctor switched to me to serzone from prozac because I was experiancing shortness of breath. I feel great emotionally but I am so tired I have only been taking it for 2 weeks. Does this side effect ever go away or is this something I will have to live with if I continue to take the medicine.

Dear Susan,

Personally, the side effects never did go away for me. I cannot believe how zonked I got taking Serzone. Are you on the gradually increasing level stage? I had to add "X" amount of milligrams every 5 days. With me, my depression WORSENED, and the fatigue was awful. I was then switched to Zoloft, which I am currently on. I hope the tiredness goes away for you. If it's helping you emotionally, hang in there!

Victoria


Follow Ups




All times are GMT -7. The time now is 03:55 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!